Infinite Populations, Choice and Determinacy (bibtex)
by Tadeusz Litak
Reference:
Infinite Populations, Choice and Determinacy (Tadeusz Litak), In Studia Logica, vol. 106, pp. 969–999, 2018.
Bibtex Entry:
@article{Litak18:lsb,
  author =        {Litak, Tadeusz},
  journal =       {Studia Logica},
  ALTnote = { Special issue ``Logics for Social Behaviour'' edited
                   by A. Palmigiano and M. Pivato},
  ALTnote =          {To appear, available online: \url{http://dx.doi.org/10.1007/s11225-017-9730-3}},
  title =         {Infinite Populations, Choice and Determinacy},
  year =          {2018},
  volume = {106},
  issue = {5},
  pages = {969--999},
  doi =           {10.1007/s11225-017-9730-3},
  issn =          {1572-8730},
  url =           {https://doi.org/10.1007/s11225-017-9730-3},
}
Powered by bibtexbrowser